Maximal inequalities of the It^o integral with respect to Poisson random measures or Lévy processes on Banach spaces

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)
178 Downloads (Pure)
Translated title of the contributionMaximal Inequalities of the Itô Integral with Respect to Poisson Random Measures or Lévy Processes on Banach Spaces
Original languageEnglish
Pages (from-to)223-251
JournalPotential analysis
Publication statusPublished - 2011

Cite this